# SDR SWAA083796

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 65,004 hours, 53,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 101114
- Condition: Broken
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND AFT GALLEY EMERGENCY EXIT LIGHT HOUSING BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
